Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
70204

Accutane and Cheilitis

I have dry chapped lips that peel every 4-5 days, though its not terrible, it gets quite annoying. anyways, i was wondering if taking accutane will cause me to develop cheilitis due to the fact that it severely dries out your lips. i would rather have acne than severe cheilitis. also, does anyone know how common it is for one to develop that disease, thank you for you help =]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×